# SDR IPXA2024022889965

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,333 hours, 20,953 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Cable
- Part number: UNKNOWN
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE ELECTRICALLY REMOVED AND REPLACED UPPER AFT DRIVE CABLE ON L1 DOOR PER AMM 52-11-03/401 EXCEPT FOR INSTALLATION STEPS 4 AND 10 (SAFETYING THE CABLE ENDS AND REPRESSURIZING THE AIR RESERVOIR).  CABLE ENDS SAFETIED WITH MS20995C32 WIRE TEMPORARILY; AMM SPECIFIES MS20995C47, NONE AVAILABLE LOCALLY.  DOOR OPS CHECKS GOOD. SAFETIED BOTH CABLE BALL ENDS USING MS20995C47, REF MM 52-11-03-400-801 STEP (4). SERVICED L1 DOOR PNEUMATIC BOTTLE PER STEP (10) REF MM 12-25-04-600-801.
